# SDR FDEA200907312850

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - REAR SPAR UPPER CAP UPPER SURFACE FOUND CORROSION AT XORS 1040.  REPAIRED AS PER EA 1-5710-132171.  CLASSIFIED MINOR AS PER GMM 6-2-100 REV. 107.
